Notre Dame Journal of Formal Logic

Trees and finite satisfiability: proof of a conjecture of Burgess.

George Boolos

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 25, Number 3 (1984), 193-197.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870624

Zentralblatt MATH identifier
0561.03004

Mathematical Reviews number (MathSciNet)
MR744833

Digital Object Identifier
doi:10.1305/ndjfl/1093870624

Subjects
Primary: 03B10: Classical first-order logic
Secondary: 03C13: Finite structures [See also 68Q15, 68Q19]

Citation

Boolos, George. Trees and finite satisfiability: proof of a conjecture of Burgess. Notre Dame J. Formal Logic 25 (1984), no. 3, 193--197. doi:10.1305/ndjfl/1093870624. http://projecteuclid.org/euclid.ndjfl/1093870624.


Export citation